# SDR USAA040182

- Difficulty date: May 3, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED, STATION 986.5.  CORROSION LEVEL 1, TASK NR C53-107-01.  REPLACED INTERCOSTAL STRUCTURE BETWEEN STATION 986.5 AND 100.6 PER SRM 52-10-02.  (M)
